Re: [MOL] Lizabeth Response [00953] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Lizabeth Response



My Dear Sylvia:  Lizabeth sounds just like I did before I had been
hospitalized with total body failure.....remember that long story I told
you?  Remember I said thyroid levels should be checked regularly?  Allow me
to first answer your questions.
My questions to my friends on MOL:
>    1)  could this dementia like behavior be caused by the lack of level
>of her electrolytes and the dehydration? and if so, since she is
>receiving iv potassium and voiding, shouldn't it be better?
( Yes, very definitely if the electrolytes are off these are the symptoms
and the fact is she could have suffered pernment damage because of the
thyroid.  We will pray she didn't; but more than likely she has and will
need to be on meds the rest of her life.  I was in intensive care for 10
days with it and I think if someone had given me spegetti I would have
thrown it in their face; but then I was iv 8 of those 10 days.  She needs a
very good internist for this Sylvia.)  Now remember I talked wacky, I talked
to people who were not there and did some wierd stuff too.  I also had
pernment brain cell damage from it all, pernmenant adrenaial gland damage,
pernmenant non functional thyroid, the works, just like Lizabeth.  I hate to
be the barer of this new's; but she's in for a long haul,)
>    2)  could the slurring of words continue for a length of time after
(yes)
>the med (ativan) was discontinued and supposedly out of her system.( She
will need that for panic attacks).
>    3)  will a CAT scan show if the cancer has spread to the brain. (it
will show tumors; however a pet scan will show if it's cancer)  (You can't
just stop taking steroids, they have to be tapered off, the same with
prenidzone.  Zoloft was a big help at keeping me at an even disposition.)  I
hope I have helped you on this friend.  Please know that both of you are in
my prayers and so is her hubby and family.  The culpert could have been an
allergy to one or all of her chemo meds.  They should do allergy testing.  I
know you will straightened those doctors out and check every time she is
given something, look for mistakes, they make plenty in hospitals.  Love
you, lillian
>I ask each of you to pray even harder for Lizabeth and I promise I will
>check the line tomorrow.
>With love to you all,
>Sylvia-Lizabeth's friend
>
>
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the
line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------